# SDR ASAA2023080244368

- Difficulty date: August 2, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 1,671 hours, 488 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING T/C 31-005-00FOUND BLEED FAMV RVDT R FAULT. GROUNDED - YES. COMPLETED T/C 31-005-00, NO FAULTS PRESENT REFER TO LP 60842612 FOR RESOLUTION.
